# SDR FDEA201301170120

- Difficulty date: January 17, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 27,127 hours, 14,335 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP331250H
- Part serial: P1489
- Condition: Leaking
- Part time: 22,004 hours, 11,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, MAIN DECK CARGO SMOKE WARNING RETURNED.  TROUBLESHOT SYS REF TSM 26-19-00.  UPON ARRIVAL AT ACFT.  MAIN CARGO DECK AND FLIGHT DECK HAD A VERY STRONG ODOR OF DEICE FLUID.  INSPECTED PACKS AND FOUND DEICE FLUID IN LT PACK.  OPENED AND CLEANED COALESCER BAG AND CANNISTER.  RAN LT PACK FOR APPROX 1 HR UNTIL ODOR DISSIPATED.  WHILE PERFORMING MAIN CARGO SMOKE DET TEST REF 26-19-00-05, DET MID2 3A WOULD NOT TEST.    REMOVED APU INLET DUCT IAW REQUEST TO CHECK FOR PRESENCE OF OIL.  FOUND OIL    PRESENT. 49-51-11-04 AND 49-16-14-04. R & R APU.
